# SDR SWAA2024072314729

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,310 hours, 35,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN R1 DOOR SLIDE BAR FWD HOOK LOOSE. 2024-393518<[01] REPLACED FASTENERS ON PAX CABIN R1 DOOR SLIDE BAR FWD HOOK IAW B737-700 SRM 51-40-02-0G-0;[02] CERTIFIED WORK PERFORMED.
